Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


vision problems
Mar 3, 2009

I have been Poz for 14 years and have been on everything! In the past year I have switched to Intelence, Prezista, Norvir and Isentress. Virologically the treatment has worked the best for me. However, within weeks of starting the treatment, I developed blurred vision (double vision snd at time triple vision. It happens each day within 2-3 hours of taking my midday dose. Most days it is quite severe. I have been examined by four different Opthamologist/Neuro-othamologists. They are all stumped by the condition. Do you have any suggestions?

Response from Dr. Henry

I haven't heard or observed vision problems with the regimen you described. Some of the conditions that could contribute (such as immune reconstitution,diabetes, glaucoma) should be picked up by good eye exams as you have undergone. Has any reader out there had a similar experience with temporary blurred vision after a dose of their ARVs? KH



Previous
Rash - RP
Next
urine difference?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement